# SDR C2XA08RI057

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 13,568 hours, 10,386 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Part number: 102AU1AF
- Part serial: A43057
- Condition: Inoperative
- Location: Tat
- Part time: 13,568 hours, 10,386 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1386 -FLIGHT CREW REPORTED TAT 1 HEA INOP WARNING ON EICAS DURING CLIMBING. CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY. MX REMOVED AND REPLACED TAT 1 PROBE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AC WAS APPROVED TO RETURN TO SERVICE.
